I took a weight loss supplement called ACE APPETITE CONTROL ENERGY I took it for a week and before hand I never experience no symptoms of tremors knee pain in my right knee so what could it be? Aniexty? Because I know for sure I don't have HIV because I gave blood to carter blood care in September and I never recieved a letter from them so what could this be?
There are a lot of energy and weight loss products out there. I have not heard of the one you are on, but many of them cause adverse effects in people. I've taken fenphedrine for the energy boost to get to work, and that gives me fine tremors. Its odd that it would only be in one knee. If you are still taking it, stop. If you have not taken any for a while, check the fine print on the bottle, or google the product and look at the side effects. If the tremors are painful or causing you to fall, its time to ask a physician.
If you read this at night, go to the emergency room. Many people go in for way less cause. First you have tremors in your leg. Second your sentence is very confused. You may be having a brain problem or something going on in your abdomen. I mean who knows. Just call your doctors office, and ask to speak to a nurse about your constant tremor and distress if you read this in the daytime.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2011 • 1 answer
HIV Infection - I have recently started hiv meds for first time since testing positive 10 years ago?
Posted 13 May 2012 • 2 answers
Posted 28 Jun 2014 • 1 answer
Posted 7 Jan 2015 • 1 answer
Metronidazole - Has anyone got rid of h pylori with this triple treatment or got there appetite back
Posted 18 Feb 2017 • 2 answers